| Model Number |
G03785 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/19/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that when the picc guidewire had been placed approximately 15cm into the patient, the operator felt a resistance and the wire would no longer advance.She attempted to remove the wire, but it caught in the needle and began to fray.The needle and wire had to be removed together.There were no injuries or additional procedures reported.